AMIODARONE-INDUCED SKIN PIGMENTATION : TWO CLINICAL CASES

@inproceedings{Ptracu2016AMIODARONEINDUCEDSP,
  title={AMIODARONE-INDUCED SKIN PIGMENTATION : TWO CLINICAL CASES},
  author={Virgil Pătrașcu and Florentina Delcea and Raluca Niculina Ciurea and Tchernev Georgi and Corneliu Cristian Georgescu and A A Chokoeva and A. Enache},
  year={2016}
}
Introduction: Worldwide increased consumption of pharmaceuticals products have led to the registration of more and more iatrogenic reactions, 50% of these being cutaneous. Amiodarone-induced skin pigmentation is frequently found in dermatology, with an incidence of 75%, mostly being revealed by photosensitivity and hyperpigmentation. In most cases, these symptoms are reversible, disappearing when the treatment is stopped; the vital prognosis is not affected, though there is a high impact on the… CONTINUE READING

Figures from this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 18 REFERENCES

Cutaneous Adverse Reactions of Amiodarone

  • Medical science monitor : international medical journal of experimental and clinical research
  • 2014

Amiodarone-induced thyrotoxicosis with thyroid papillary cancer in multinodular goiter: case report.

  • Medical principles and practice : international journal of the Kuwait University, Health Science Centre
  • 2011

Guidelines for the diagnosis and management of arrhythmogenic right ventricular cardiomyopathy

W Smith
  • Heart Lung Circ
  • 2011

[Current role of amiodarone in antiarrhythmic therapy].

  • Herzschrittmachertherapie & Elektrophysiologie
  • 2010